MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX EZPAP AIRWAY THERAPY SYSTEMS; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX EZPAP AIRWAY THERAPY SYSTEMS; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 23-0757
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after receiving the products, in the package included a pressure gauge, which is normally not included with this product.No patient injury was reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A review of the device history records showed there was one nonconformance was reported as noted in the analysis details.No product sample was received; therefore, visual and functional testing could not be performed.The investigation of this complaint was done based on photo.The customer requested part 23-0757.Part 23-0757 was sent however the label on the bag identified part as 23-0747.The root cause was related to manufacturing choosing the incorrect label format.No action will be taken at this time as there is no risk and the incident was confined to the reported lot number.

Brand Name
PORTEX EZPAP AIRWAY THERAPY SYSTEMS
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15674516
Report Number3012307300-2022-26267
Device Sequence Number6407001
Product Code BWF
UDI-Device Identifier10788942207578
UDI-Public10788942207578
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K991300
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Model Number23-0757
Device Catalogue Number23-0757
Device Lot Number3627062
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown